Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does anyone have side affects

I m on fertility drug called farmara for about 9 months and 1 and a half months ago i woke one mornin and my joints were totally stiff. my shoulders are so bad i roll out of bed and i cant try to sit up. it the same every morn since. doc took blood and results wont be back till next wk.i am suppose to be takin farmara again nx week but i have decided not to just to see will the stiffness go.does anyone know could it be farmara .i am also on blood presure and underactive throid tablets.i feel so down .i cant even do any housework.i hope it goes.

Answer Question
 
Anonymous

Asked by Anonymous at 5:19 PM on Jun. 20, 2011 in Trying to Conceive

Answers (1)
  • I have never taken Farmara.Sorry.But you can call your pharmacist and ask what the side effects of the medicine is and also mention to him you take other meds too.It could be a combo of all the meds together.I wouldn't stop stop taking the Farmara until you talk to your dr.
    alisha34886

    Answer by alisha34886 at 11:19 PM on Jun. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN